|
|
Recent Issues |
Volume 23, 9 issues
Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508
Volume 22, 8 issues
Volume 22
Issue 8, 3533–4008
Issue 7, 3059–3532
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472
Volume 21, 7 issues
Volume 21
Issue 7, 3221–3734
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541
Volume 20, 7 issues
Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529
Volume 19, 7 issues
Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532
Volume 18, 7 issues
Volume 18
Issue 7, 3749–4373
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633
Volume 17, 6 issues
Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643
Volume 16, 6 issues
Volume 16
Issue 6, 3073–3719
Issue 5, 2459–3071
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620
Volume 15, 6 issues
Volume 15
Issue 6, 3107–3729
Issue 5, 2479–3106
Issue 4, 1863–2477
Issue 3, 1239–1862
Issue 2, 623–1238
Issue 1, 1–622
Volume 14, 6 issues
Volume 14
Issue 6, 3141–3763
Issue 5, 2511–3139
Issue 4, 1881–2509
Issue 3, 1249–1879
Issue 2, 627–1247
Issue 1, 1–625
Volume 13, 6 issues
Volume 13
Issue 6, 3099–3731
Issue 5, 2471–3097
Issue 4, 1857–2469
Issue 3, 1243–1856
Issue 2, 625–1241
Issue 1, 1–624
Volume 12, 4 issues
Volume 12
Issue 4, 1901–2517
Issue 3, 1265–1899
Issue 2, 643–1263
Issue 1, 1–641
Volume 11, 5 issues
Volume 11
Issue 5, 2477–3084
Issue 4, 1861–2475
Issue 3, 1243–1860
Issue 2, 625–1242
Issue 1, 1–624
Volume 10, 4 issues
Volume 10
Issue 4, 1865–2468
Issue 3, 1245–1863
Issue 2, 627–1244
Issue 1, 1–625
Volume 9, 4 issues
Volume 9
Issue 4, 1885–2502
Issue 3, 1255–1883
Issue 2, 625–1254
Issue 1, 1–624
Volume 8, 4 issues
Volume 8
Issue 4, 1855–2414
Issue 3, 1223–1853
Issue 2, 615–1222
Issue 1, 1–613
Volume 7, 4 issues
Volume 7
Issue 4, 1633–2270
Issue 3, 1135–1632
Issue 2, 529–1134
Issue 1, 1–528
Volume 6, 5 issues
Volume 6
Issue 5, 2031–2518
Issue 4, 1519–2029
Issue 3, 1025–1517
Issue 2, 513–1024
Issue 1, 1–512
Volume 5, 4 issues
Volume 5
Issue 4, 1291–1732
Issue 3, 865–1290
Issue 2, 443–864
Issue 1, 1–442
Volume 4, 2 issues
Volume 4
Issue 2, 647–1272
Issue 1, 1–645
Volume 3, 2 issues
Volume 3
Issue 2, 623–1292
Issue 1, 1–622
Volume 2, 2 issues
Volume 2
Issue 2, 591–1204
Issue 1, 1–590
Volume 1, 2 issues
Volume 1
Issue 2, 627–790
Issue 1, 1–625
|
|
|
|
|
1 |
Y Akutsu, T
Deguchi, T Ohtsuki, Invariants of
colored links, J. Knot Theory Ramifications 1 (1992)
161 MR1164114 |
2 |
S C Blumen,
The Birman–Wenzl–Murakami algebra, Hecke algebra and
representations of Uq(osp(1|2n)), preprint (2006) arXiv:math/0607049 |
3 |
S C Blumen,
On the
Uq(osp(1|2n)) and U−q(so(2n
+ 1)) uncolored quantum link
invariants, J. Knot Theory Ramifications 19 (2010) 335
MR2646636 |
4 |
S Clark, Quantum
supergroups, IV : The
modified form, Math. Z. 278 (2014) 493 MR3267588 |
5 |
S Clark, Z Fan,
Y Li, W Wang, Quantum
supergroups, III :
Twistors, Comm. Math. Phys. 332 (2014) 415 MR3253707 |
6 |
S Clark, D
Hill, Quantum
supergroups, V : Braid
group action, Comm. Math. Phys. 344 (2016) 25 MR3493137 |
7 |
S Clark, D
Hill, W Wang, Quantum
supergroups, I :
Foundations, Transform. Groups 18 (2013) 1019 MR3127986 |
8 |
S Clark, D
Hill, W Wang, Quantum
supergroups, II :
Canonical basis, Represent. Theory 18 (2014) 278
MR3256709 |
9 |
S Clark, W
Wang, Canonical basis for
quantum 𝔬𝔰p(1|2), Lett. Math. Phys. 103 (2013) 207
MR3010460 |
10 |
A P Ellis, M
Khovanov, A D Lauda, The odd nilHecke algebra
and its diagrammatics, Int. Math. Res. Not. 2014 (2014)
991 MR3168401 |
11 |
A P Ellis,
A D Lauda, An odd categorification of
Uq(𝔰𝔩2),
Quantum Topol. 7 (2016) 329 MR3459963 |
12 |
N Geer, B
Patureau-Mirand, Multivariable link
invariants arising from Lie superalgebras of type I, J.
Knot Theory Ramifications 19 (2010) 93 MR2640994 |
13 |
M D Gould,
J R Links, Y Z Zhang, Type-I quantum
superalgebras, q–supertrace, and
two-variable link polynomials, J. Math. Phys. 37 (1996)
987 MR1371053 |
14 |
D Hill, W Wang,
Categorification
of quantum Kac–Moody superalgebras, Trans. Amer. Math.
Soc. 367 (2015) 1183 MR3280041 |
15 |
J C Jantzen,
Lectures on quantum groups, 6, Amer. Math. Soc. (1996)
MR1359532 |
16 |
M Khovanov,
A
categorification of the Jones polynomial, Duke Math. J.
101 (2000) 359 MR1740682 |
17 |
M Khovanov,
A D Lauda, A categorification of quantum
sl(n), Quantum Topol. 1 (2010) 1 MR2628852 |
18 |
G Lusztig, Introduction to
quantum groups, 110, Birkhäuser (1993) MR1227098 |
19 |
V Mikhaylov, E
Witten, Branes and
supergroups, Comm. Math. Phys. 340 (2015) 699 MR3397031 |
20 |
T Ohtsuki, Quantum
invariants : a study of
knots, 3–manifolds, and their
sets, 29, World Scientific (2002) MR1881401 |
21 |
P S Ozsváth, J
Rasmussen, Z Szabó, Odd Khovanov
homology, Algebr. Geom. Topol. 13 (2013) 1465 MR3071132 |
22 |
H Queffelec, A
Sartori, Mixed quantum skew Howe duality and link
invariants of type A, preprint (2015) arXiv:1504.01225 |
23 |
N Y Reshetikhin,
V G Turaev, Ribbon graphs
and their invariants derived from quantum groups, Comm.
Math. Phys. 127 (1990) 1 MR1036112 |
24 |
R Rouquier,
2–Kac–Moody algebras,
preprint (2008) arXiv:0812.5023 |
25 |
A Sartori, The Alexander
polynomial as quantum invariant of links, Ark. Mat. 53
(2015) 177 MR3319619 |
26 |
P Tingley, A minus
sign that used to annoy me but now I know why it is there,
preprint (2010) arXiv:1002.0555 |
27 |
V G Turaev,
Operator
invariants of tangles, and R–matrices, Izv. Akad. Nauk SSSR Ser.
Mat. 53 (1989) 1073 MR1024455 |
28 |
B Webster, Knot
invariants and higher representation theory, preprint
(2013) arXiv:1309.3796 |
29 |
R B Zhang,
Finite-dimensional
representations of Uq(osp(1∕2n)) and its connection with quantum so(2n + 1),
Lett. Math. Phys. 25 (1992) 317 MR1188811 |
30 |
R B Zhang,
Quantum
supergroups and topological invariants of
three-manifolds, Rev. Math. Phys. 7 (1995) 809 MR1346290 |
|